Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Could UTI and STD cause stinging and frequent urination?

Answered by
Dr.
Dr. S. Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 2761 Questions

default
Posted on Mon, 25 Aug 2014 in Sexually Transmitted Diseases
Question: I had quite rough unprotected anal sex 3 days ago, the morning after i felt like i needed to pee very often, could this be an std or UTI. I have no discharge but it feels like the tip off my penis is stinging and my urine flow is all over the place.
doctor
Answered by Dr. S. Murugan 42 minutes later
Brief Answer:
Urine/other investigations reveal STD or nonSTD

Detailed Answer:
Hi,
Welcome to HCM.
Thanks for posting your query.

Frequency of urination and stinging over the tip of urethral orifice alone do not indicate STD. Even anxiety and fear or phobia towards STD/HIV also can produce similar picture. Examination urine in a laboratory would reveal the presence of infection (> than 5 pus cells in deposit examination). Further investigations like culture and sensitivity, smear examination (wet and dry) will reveal whether it could be due to STD or not. On the basis of out come treatment has to be planned.
Dr S. Murugan

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  HIV

doctor1 MD

hi, im 17 and ive had sex before about 3 months ago i had unprotected sex about 2 months later to now i started feeling like pee was stuck in my shaft no matter how many times i pee, it doesnt burn when i pee and i think tthere was white/cream on the top of my penis and both sides of my penis hole get stuck together too, im not sure if i have an std please help?

doctor1 MD

Hello,
Im after some advise really
Im 24 I have been having chemotherapy for hodgkins lymphoma for the last 3 years and last september i had a bone marrow transplant from donor cells, all through the treatment i was still having my periods but last year they put me on a tablet which stopped me from bleeding as it was too dangerous. when i stopped this tablet at christmas time i bleed but havent since. the doctors are still hopeful my periods will return and have said i can start taking my contraceptive pill as soon as they do but me and my boyfriend of 4 years both hate using condoms and get no enjoyment out of them and therefore we havent been having a love life really and i dont want to wait up to the year the hospital is saying what are my options?

doctor1 MD

Im having constant head aces. Lower Back aces. No ministration. 2weeks late. Used condoms with my husband could I be pregnant or something else. Been having pain sinve last Friday. Im 2months postpardum with possible thyroid issues. Now incontanance

doctor1 MD

before 8 months i had a sexual contact with prostitute girl without condam, and after 15 days i had pain in my panis and headche to till today.but i did HIV and other sexually transmitted diseases of blood test 2 times nothing can be found,so here iam wondering for good suggestion,can you help me?

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a hand job Can I get HIV from this means which I was not able to stop after it occurred to me ?

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was slightly open on a container with food inside any RISK for hiv hep b,c

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...